Dimetapp Daytime Nightime 24 Liquid Capsules

More Views

Dimetapp Daytime Nightime 24 Liquid Capsules

Be the first to review this product

Availability: In stock

Product Overview
Dimetapp Daytime Nightime Liquid Capsules provide effective releif from the symptoms of the common cold and flu such as nasal congestion, headaches, muscular aches, fever, body aches and pains, sore throat, stuffy, runny noses and dry irritating coughs.
Price:
$12.49
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Dimetapp Daytime Nightime Liquid Capsules provide effective releif from the symptoms of the common cold and flu such as nasal congestion, headaches, muscular aches, fever, body aches and pains, sore throat, stuffy, runny noses and dry irritating coughs. The day time capsules are non-drowsy so that you can comfortably continue with your daily activities. The night time capsules contain an antihistamine and provide temporary relief from the major symptoms of cold and flu to allow a good night’s rest.
Dosage

Adults and children 12 years and over take 2 orange day time capsules with water every 4-6 hours (morning, midday and afternoon) as necessary. At night time, take 2 blue night time capsules with water before bed as necessary. Allow 4-6 hours between the day time and night time dose. Do not exceed 6 orange day time capsules and 2 blue night time capsules in 24 hours. Adults should not take this product for more than a few days at a time except on medical advice. Children should not use for more than 48 hours, except on medical advice. Do not use in children under 12 years.

Active Ingredients

Each orange day capsule contains Paracetamol 300mg and Dextromethorphan hydrobromide 10mg. The Day capsule also contains Macrogol 400, Propylene Glycol, Povidone, Gelatin, Glycerol, Sorbitol, Sunset Yellow FCF CI15985, Water - Purified and Opacode Monogramming Ink NSP-78-18022 white as excipients. Each blue night capsule contains Paracetamol 300mg, Dextromethorphan hydrobromide 10mg and Doxylamine succinate 6.25mg. The night capsule also contains Macrogol 400, Propylene Glycol, Povidone, Gelatin, Glycerol, Sorbitol, Brilliant Blue FCF CI42090, Water - Purified and Opacode Monogramming Ink NSP-78-18022 white as excipients.

Storage

Store below 25°C.

Warnings

Do not use in children under 12 years. Do not use if you are hypersensitive to any of the ingredients, if you are lactating or breastfeeding, if you are taking or have taken in the last two weeks a monoamine oxidase inhibitor (MAOI), during an acute asthma attack or with other products containing paracetamol, unless advised by a doctor or pharmacist. Consult your doctor before use if you have glaucoma, are taking antidepressants, are pregnant, have chronic cough as occurs with smoking or chronic lung disease, such as asthma, chronic bronchitis or emphysema, have a cough with excessive phlegm (mucus), have liver or kidney disease, have epilepsy, have difficulty in urination due to enlargement of the prostate gland, have pain or fever that worsens, are taking sedatives or tranquillisers as they may increase drowsiness or are taking another cough and cold medicine. Do not exceed recommended dosage. If an overdose is taken or suspected, stop use, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Adults need to stop taking this medication after a few days. Children 12 years and over need to stop taking this medication after 48 hours, except on medical advice. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Night capsules may cause drowsiness or sedation. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol. If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Dimetapp Daytime Nightime 24 Liquid Capsules

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value